zbMATH — the first resource for mathematics

Properties of some functionals related to Jensen’s inequality. (English) Zbl 0847.26013
The authors offer generalizations of the weighted Jensen inequality (which is the definition of convex functions) to real linear spaces. They explore their connections to superadditivity, supermultiplicativity and sublinearity, and apply the results to similar generalizations of the Hölder, Minkowski, arithmetic and geometric mean etc. inequalities.
In the last line of p. 129 “positive” (nonnegative?) is missing before “for all”.

26D15 Inequalities for sums, series and integrals
26A51 Convexity of real functions in one variable, generalizations
39B72 Systems of functional equations and inequalities
Full Text: DOI
[1] E. F. Beckenbach and R. Bellman,Inequalities, 4th ed., Springer Verlag (Berlin, 1983).
[2] P. Bullen, M. S. Mitrinović and P. M. Vasić,Means and Their inequalities, D. Reidel Publ. (1988).
[3] S. S. Dragomir, An improvement of Jensen’s inequality,Bull. Math. Soc. Sci. Math. Romania,34 (1990), 291–296. · Zbl 0753.26010
[4] S. S. Dragomir, An improvement of Jensen’s inequality,Mat. Bilten (Skopje),15 (1991), 35–37. · Zbl 0791.26012
[5] S. S. Dragomir, A refinement of Jensen inequality,G. M. Metod,10 (1989), 190–191.
[6] S. S. Dragomir, Some refinements of Ky Fan’s inequality,J. Math. Anal. Appl.,163 (1992), 317–321. · Zbl 0768.26006 · doi:10.1016/0022-247X(92)90254-B
[7] S. S. Dragomir, Some refinements of Jensen’s inequality,J. Math. Anal. Appl.,168 (1992), 518–522. · Zbl 0765.26007 · doi:10.1016/0022-247X(92)90177-F
[8] S. S. Dragomir and S. Z. Arslanagić, An improvement of Cauchy-Buniakowski-Schwarz’s inequality,Math. Bilten (to appear).
[9] S. S. Dragomir and N. M. Ionescu, A new refinement of Jensen’s inequality,Anal. Num. Theor. Approx.,20 (1991), 39–41. · Zbl 0758.26013
[10] S. S. Dragomir and N. M. Ionescu, On some inequalities for convex-dominated functions,Anal. Num. Theor. Approx.,19 (1990), 21–28. · Zbl 0733.26010
[11] S. S. Dragomir and N. M. Ionescu, Some remarks on convex functions,Anal. Num. Theor. Approx.,21 (1992), 31–35. · Zbl 0770.26008
[12] S. S. Dragomir and J. Sándor, Some inequalities for uniformly convex spaces,Mathematica (Cluj),34 (1992), 133–138. · Zbl 0787.26014
[13] W. N. Everitt, On the Hölder inequality,J. London Math. Soc.,36 (1961), 145–158. · Zbl 0099.27305 · doi:10.1112/jlms/s1-36.1.145
[14] L. Malingranda and L. E. Persson, Generalized duality of some Banach function spaces,Indagationes Math.,51 (1989), 323–338. · Zbl 0704.46018 · doi:10.1016/S1385-7258(89)80007-1
[15] D. S. Mitrinović,Analytic Inequalities, Springer Verlag (Berlin, 1970).
[16] D. S. Mitrinović, J. E. Pečarić and A. M. Fink,Classical and New Inequalities in Analysis, Kluwer Acad. Publ. (1993). · Zbl 0771.26009
[17] D. S. Mitrinović, J. E. Pečarić and L. E. Persson, On a general inequality with applications,Zeit. für Anal. und Anw.,2 (1992), 285–290. · Zbl 0785.39005
[18] J. E. Pečarić, Improvements of Hölder’s and Minkowski’s inequalities,Mat. Bilten (Skopje), to appear.
[19] J. E. Pečarić and S. S. Dragomir, A refinement of Jensen inequality with applications,Stud. Univ. Babes-Bolyai (Cluj),34 (1989), 15–19.
[20] J. Peetre and L. E. Persson, A general Beckenbach’s inequality with applications,Pitman Research Notes in Math., Ser211 (1989), 125–139. · Zbl 0686.26006
[21] L. E., Persson, Generalizations of some classical inequalities with applications,Teubner Texte zur Mathematik,119, 127–148.
[22] T. Strömberg, An operation connected to a Young-type inequality,Math. Nachr.,159 (1992), 227–243. · Zbl 0769.26008 · doi:10.1002/mana.19921590116
[23] T. Strömberg,A study of the operation of infimal convolution, Ph. D. Thesis, Dept. of Math., LuleåUniversity of Technology, Sweden, 1994.
[24] P. M. Vasić and Z. Mijalković, On an index set function connected with Jensen inequality,Univ. Beograd Publ. Elektr. Fac. Ser. Mat. Fiz., No. 544-576 (1976), 100–112.
[25] C. L. Wang, Extensions of determinal inequalities,Utilas Math.,13 (1978), 201–210. · Zbl 0383.15014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.